# SDR ABXA9600546

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 27779305
- Condition: Damaged
- Location: Bs 465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FRAME 465 HAD A HOLE IN THE RADIUS AT LONGERON 16L.  REPAIRED IAW DC-9 SUPP SRM K05159.
